# SDR SWAA2018062122950

- Difficulty date: May 29, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
